Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having irregular periods. Pregnancy test negative. On lamictin and cymgen. Should I be worried?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
At the end of September I was 5 days late, I took a bloodtests for pregnancy but it came back negative. I started on the 29th September then again on the 10 October. I haven't had a period since. I have done pregnancy tests almost on a weekly basis but its all been negative. I am on lamictin and cymgen and I'm not on the pill. Should I be worried, what could the reason be?
Posted Mon, 31 Dec 2012 in Menstruation and Miscarriage
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
There can be various causes for periods to get delayed in the absence of pregnancy and most important of them are
Stress and anxiety
Being overweight or underweight
If you are on some medications
Use of birth control pills

Anti epileptics and anti depressant medicines,you are using,are known to cause delay in periods.
You must consult your doctor and get yourself examined and rule out other causes for delay in periods other than use of these drugs.
There is nothing to worry as the problem can be sorted out easily.
I hope to have answered your query however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor